Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS El Paso, TX

June 8, 2022Otero County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jun 8, 2022, 9:39 PM MDT for Otero County, New Mexico. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 9:39 PM MDT (03:39 UTC)
Expired
Jun 8, 2022, 11:30 PM MDT
In force
111 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 25 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
809 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
2902 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

560 
WGUS54 KEPZ 090339
FFWEPZ
NMC035-090530-
/O.NEW.KEPZ.FF.W.0002.220609T0339Z-220609T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
939 PM MDT Wed Jun 8 2022

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Warning for...
  West Central Otero County in south central New Mexico...

* Until 1130 PM MDT.

* At 939 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas including low
           water crossings.

* Some locations that will experience flash flooding include...
  Alamogordo, Burro Flats, High Rolls, La Luz, Mountain Park and 
  Karr Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3293 10589 3292 10592 3291 10599 3293 10601
      3300 10605 3302 10597 3304 10584 3301 10577
      3294 10577 3289 10579 3289 10586

FLASH FLOOD...RADAR INDICATED

$$

TSB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:49 PM MDT, 6 hours 50 minutes earlier.

Area forecast discussion, Jun 8, 2:49 PM MDT, 6 hours 50 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
249 PM MDT Wed Jun 8 2022

.SYNOPSIS...
Daytime temperatures continue to hover around the 100 degree-mark
as the week finishes off. Weekend daytime temperatures expected
to rise to their highest points and stay around the 105 degree
mark into the beginning of next week. Breezy conditions are to be
expected. Increasing moisture and convection may spark isolated
and scattered storms in parts of New Mexico for Wednesday and
Thursday evenings.

&&

.DISCUSSION...
.SHORT TERM...
Satellite currently shows an outflow pushing through the area with
the boundary along the Rio Grande early this afternoon. Observations
show surface dew points in the mid 50s behind the boundary. Easterly
winds and surface moisture will continue to push through the area
this evening. Scattered thunderstorms are are currently forming over
the northern higher terrain (Gila Region and Sacramento Mtns). These
storms will continue to grow, as temperatures rise to 5 to 10
degrees above normal this afternoon (heat supported by ~35C 850 mbs
temperatures). An upper level high pressure continues to sit over
the area, with light south and west winds aloft. Directional shear
is present this afternoon, which could help storms organize and
strengthen. High surface dew point depressions, combined with a
fairly dry mid to upper level will make for damaging winds with
these storms and minor hail where it can form. As storms from the
mountains begin to die, outflows will rush through the lower
elevations this evening and later tonight, keeping thunderstorm
chances for the lower elevations around through midnight.

The atmosphere should begin to stabilize after midnight, as east
winds start to nocturnally surge. Gusty winds will be seen on the
west slopes of the Franklins and Organs, as well as the plateau of
southern Otero and Hudspeth counties. This push will surge 0.7-0.9
inches of PW all the way past the AZ/NM border tonight.

East winds will start to weaken around sunrise Thursday. The ridge
of high pressure aloft remains in place, so the influx of moisture
will have no force to push it out of the area. This means a repeat
of thunderstorm activity for Thursday afternoon as well. High
temperatures will be a few degrees cooler, but still around 5
degrees above normal. Convective temperatures will easily be reached
in the mountains. The environment remains similar, with slightly
more chances for precipitation to reach the ground. Outflow
boundaries will engulf the lower elevations in the late afternoon
and evening hours, creating gusty and dusty conditions.

&&

.LONG TERM...
Thursday evening looks to be quite active, relatively speaking,
across the Borderland. Models suggesting outflow boundaries may
linger across the area within a weakly unstable atmosphere (across
the lowlands). The HRRR paints a particularly active picture as
far as thunderstorm coverage goes. These scattered storms should
not be particularly strong, but lightning and brief gusty winds
will be possible. Thereafter, high pressure dominates Friday
through the weekend with temperatures approaching and likely
eclipsing the mid 100s across the lowlands. A heat advisory will
likely be needed this weekend. Additionally, remaining modest
moisture/instability will continue the threat for isolated
thunderstorms, mainly across the higher terrain.

Into the early portions of next week, high pressure will shift
east as energy aloft moves into the Rockies. Consequently, west
and southwest winds will increase into the breezy to mildly breezy
category, with a likely break in much of the thunderstorm
activity. However, there are hints of moisture moving both west and
north around the west periphery of the high pressure, focusing on
the Continental Divide. As a result, shower and thunderstorm
activity during the middle to potentially later portions of next
week will be possible, particularly west of the Rio Grande, but
this will be monitored. Ensemble guidance suggests the highest
PWAT airmass will focus into AZ, but we'll have to see how much of
that deliciously moist airmass we can obtain in western NM. Given
moisture increases with southeast winds mid to late week,
temperatures should decrease by a few degrees, from perhaps the
low to mid 100s to around 100, or the upper 90s.

&&

.AVIATION...18Z TAF CYCLE
NE push have veered winds to 050-110 for KTCS. Westerly winds AOB
15kts for KELP/KDMN/KLRU with gusts up to 25 will continue
through 00Z. Afternoon mountain convection will fill skies in the
afternoon with cigs SCT080-100 and BKN200. There is a chance for
VCTS for all sites after 22Z, but it depends on where storms
develop through the day. As of now KTCS has the best chance for
seeing VCTS/SH. Outflows from storms could bring BLDU and gusty
winds to impacted terminals. Winds will shift NE/E for all
terminals after 00Z. Gusty winds are possible during its passage,
especially over far west TX.

&&

.FIRE WEATHER...
East winds will push more moisture into the region today,
creating scattered afternoon thunderstorm chances for most of the
area. Higher terrain areas east of the Rio Grande valley will see
the best chances for the strongest thunderstorms and wetting rains
at the surface today and tomorrow afternoon. Thunderstorms will
also build over the higher terrain of the Gila Region, but will
have a harder time saturating the column. This means dry lightning
threats, and gusty outflow winds will be seen with storms that do
form west of the Rio Grande Valley. Outflow winds will rush
through the lowlands this evening and tonight, until finally the
atmosphere will stabilize after midnight. Moderately gusty east
winds will surge west after midnight, with the strongest winds on
the west slopes of the Franklins and Organs, as well as the
plateau of southern Otero and Hudspeth counties. Winds will
diminish around sunrise, with another round of thunderstorm
chances Thursday and Friday afternoon.

Temperatures will remain hot through early next week, with high
temperatures reaching to 5 to 10 degrees above normal. The moisture
will hang around through early next week under a ridge of high
pressure, keeping overnight recoveries healthy. However, warm
temperatures and high mixing heights in the afternoon will bring min
RH values back down to below 15% almost every day.

Critical fire weather conditions could return early next week, as
models hint at the next upper level trough dipping down to the
southwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 74 101  73 103 /  10  10  10   0
Sierra Blanca           68  94  69  97 /  20   0   0   0
Las Cruces              69 100  70 103 /  10  10  10   0
Alamogordo              65  98  67 101 /  20  20  10   0
Cloudcroft              50  75  54  78 /  30  60  20  20
Truth or Consequences   69  97  70 101 /  10  20  20   0
Silver City             66  91  67  95 /   0  30  20   0
Deming                  67  99  66 103 /   0  10  10   0
Lordsburg               68  98  67 101 /   0  10  20   0
West El Paso Metro      73 100  74 103 /  10  10  20   0
Dell City               63  98  66 101 /  20   0   0   0
Fort Hancock            69 102  69 104 /  20   0  10   0
Loma Linda              68  93  69  96 /  20  10  10   0
Fabens                  71 102  70 103 /  10  10  10   0
Santa Teresa            69  99  69 101 /  10  10  20   0
White Sands HQ          74  98  75 101 /  10  20  20   0
Jornada Range           67  97  68 101 /  20  20  20   0
Hatch                   68  98  69 102 /  10  20  10   0
Columbus                71  99  70 102 /  10  10  10   0
Orogrande               69  99  69 101 /  10  10  10   0
Mayhill                 54  84  58  88 /  30  50  10  10
Mescalero               53  85  57  89 /  30  50  20  10
Timberon                56  83  58  86 /  20  40  10  10
Winston                 59  91  61  95 /  20  40  20   0
Hillsboro               66  94  69  98 /  10  30  20   0
Spaceport               66  96  67 101 /  20  20  20   0
Lake Roberts            59  92  59  96 /  10  40  10  10
Hurley                  62  96  63  99 /   0  20  20   0
Cliff                   53 101  54 104 /   0  20  10   0
Mule Creek              63  93  64  97 /   0  30   0   0
Faywood                 64  94  66  98 /  10  20  10   0
Animas                  67  99  65 101 /  10  20  10   0
Hachita                 66  97  66 101 /  10  20  10   0
Antelope Wells          67  96  65  99 /  20  30  20   0
Cloverdale              66  93  65  95 /  20  30  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

31-Dhuyvetter/35-DeLizio/31
Hazardous weather outlook, Jun 8, 11:43 AM MDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1143 AM MDT Wed Jun 8 2022

NMZ401-404>407-409>413-TXZ418-419-091745-
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
1143 AM MDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Hot temperatures in the afternoon, with the potential for gust
winds and blowing dust as outflows race across the low lands this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Temperatures a bit lower Wednesday through Friday then dangerous
heat developing Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation not needed.

NMZ402-403-408-414>417-TXZ420>424-091745-
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1143 AM MDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms over the mountains and Hudspeth County this
afternoon, with gusty winds and small hail being the main hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated thunderstorms over the mountains and Hudspeth County
Thursday. Temperatures a bit lower Wednesday through Friday then
dangerous heat developing Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Please contact the office if you witness wind damage or hail.

In the hours before

Special weather statement, Jun 8, 6:33 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service El Paso TX
633 PM MDT Wed Jun 8 2022

NMZ410-411-413-090115-
Southern Tularosa Basin NM-Northern Dona Ana County NM-
Southern Dona Ana County/Mesilla Valley NM-
633 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of west central Otero
and east central Dona Ana Counties through 715 PM MDT...

At 632 PM MDT, Doppler radar was tracking a strong thunderstorm near
White Sands Missile Range Headquarters, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
White Sands Missile Range Headquarters, Aguirre Springs and Portions
of Organ Mountains Desert Peaks National Monument.

This includes Highway 70 in New Mexico between mile markers 165 and
180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3226 10638 3226 10651 3254 10660 3253 10625
TIME...MOT...LOC 0032Z 180DEG 12KT 3235 10645

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 7:00 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service El Paso TX
700 PM MDT Wed Jun 8 2022

NMZ409-410-412-090130-
Central Tularosa Basin NM-Northern Dona Ana County NM-
Sierra County Lakes NM-
700 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of east central Sierra
and northeastern Dona Ana Counties through 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Jornada Range. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jornada Range and Portions of Jornada Experimental Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3252 10673 3264 10690 3303 10669 3289 10639
TIME...MOT...LOC 0100Z 253DEG 3KT 3276 10667

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DENNHARDT
Local storm report, Jun 8, 7:03 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
703 PM MDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             WHITE SANDS             32.38N 106.49W
06/08/2022  E1.00 INCH       DONA ANA           NM   PUBLIC

&&

DH
Special weather statement, Jun 8, 7:10 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service El Paso TX
710 PM MDT Wed Jun 8 2022

NMZ412>415-090145-
Central Tularosa Basin NM-Southern Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
710 PM MDT Wed Jun 8 2022

...Strong outflow winds from thunderstorms will impact portions of
northwestern Otero County through 745 PM MDT...

At 709 PM MDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from 8 miles north of Tularosa
to near Holloman Air Force Base. Movement was east at 40 mph. Gusty
winds and blowing dust is likely over the next hour.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tularosa, Three Rivers, Alamogordo, White Sands National Monument,
Bent, Burro Flats, La Luz, Holloman Air Force Base, Boles Acres,
Oliver Lee State Park and Three Rivers Petroglyph Site.

This includes the following highways...
Highway 54 in New Mexico between mile markers 50 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3336 10582 3267 10589 3281 10622 3336 10609
TIME...MOT...LOC 0109Z 282DEG 18KT 3319 10602 3287 10613

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

DENNHARDT
Special weather statement, Jun 8, 7:27 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service El Paso TX
727 PM MDT Wed Jun 8 2022

NMZ412-413-090200-
Central Tularosa Basin NM-Southern Tularosa Basin NM-
727 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of west central Otero
and northeastern Dona Ana Counties through 800 PM MDT...

At 726 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of White Sands National Monument. This storm was nearly
stationary. Outflow winds ahead of the storm was moving southeast
across US-70 at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
White Sands National Monument, Holloman Air Force Base and Lake
Lucero.

This includes Highway 70 in New Mexico between mile markers 190 and
205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3284 10651 3296 10621 3276 10600 3262 10647
TIME...MOT...LOC 0126Z 294DEG 4KT 3286 10624

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DENNHARDT
Special weather statement, Jun 8, 9:09 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service El Paso TX
909 PM MDT Wed Jun 8 2022

NMZ412-414-415-090400-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
909 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of west central Otero
County through 1000 PM MDT...

At 909 PM MDT, Doppler radar was tracking a strong thunderstorm over
Alamogordo, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamogordo, Burro Flats, High Rolls, La Luz, Mountain Park, Boles
Acres, Karr Canyon and Oliver Lee State Park.

This includes the following highways...
 Highway 70 in New Mexico between mile markers 209 and 212.
 Highway 54 in New Mexico between mile markers 57 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3291 10608 3302 10591 3287 10572 3271 10594
TIME...MOT...LOC 0309Z 318DEG 12KT 3289 10593

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

TSB

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:17 PM MDTSpecial Weather StatementEPZ43 min
Jun 8, 6:33 PM MDTSpecial Weather StatementEPZDoña Ana42 min
Jun 8, 6:51 PM MDTFlash Flood WarningEPZSierra3 hr
Jun 8, 7:00 PM MDTSpecial Weather StatementEPZDoña Ana30 min
Jun 8, 7:10 PM MDTSpecial Weather StatementEPZOtero35 min
Jun 8, 7:27 PM MDTSpecial Weather StatementEPZOtero33 min
Jun 8, 7:37 PM MDTSevere Thunderstorm WarningEPZOtero38 min
Jun 8, 7:44 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jun 8, 8:14 PM MDTSevere Thunderstorm WarningEPZOtero24 min
Jun 8, 9:09 PM MDTSpecial Weather StatementEPZOtero51 min
Jun 8, 9:16 PM MDTAreal Flood AdvisoryEPZOtero119 min
Jun 8, 10:27 PM MDTSpecial Weather StatementEPZDoña Ana63 min
Jun 9, 12:39 PM MDTSpecial Weather StatementEPZOtero36 min
Jun 9, 12:51 PM MDTFlash Flood WarningEPZSierra4 hr
Jun 9, 1:03 PM MDTSevere Thunderstorm WarningEPZOtero24 min
Jun 9, 1:22 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jun 9, 2:05 PM MDTFlash Flood WarningEPZGrant, Sierra3 hr
Jun 9, 2:20 PM MDTFlash Flood WarningEPZGrant, Sierra2 hr
Jun 9, 2:44 PM MDTHeat AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra5 days
Jun 9, 5:53 PM MDTAreal Flood AdvisoryEPZOtero3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.